# SDR SWAA2023011892103

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,221 hours, 29,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR OVERHEAD EMERGENCY EXIT LIGHT INOPERATIVE.   REMOVED AND REPLACED L2 DOOR OVERHEAD EMERGENCY EXIT LIGHT; EMERGENCY BATTERY POWER SUPPLY AND BATTERY PER AMM 35-51-06.
